# SDR UIEA2013062500340

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,667 hours, 21,269 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED AFTER SELECTING APU BLEED TO OFF.  R & R SURGE VALVE IAW AMM 49-53-01.  OPS AND LEAK CHECKED OK.
